advertisement
Question
Posted by: Anonymous | 2009/05/26

tremor

I am on Camcolit which has been fine. The only thing I don' t like is that I not get tremors. Is that normal? If so, what can I do to take it away?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Psychiatrist:
A mild tremor is a very common side effect of Camcolit (Lithium). It usually is worse the higher the dose of the Camcolit.

Propranolol (Inderal) is a beta-blocker which usually treat the tremor well. It cannot be taken by people suffering from asthma and certain other medical conditions.

My advice is to speak to your prescribing doctor and maybe start off by checking your lithium level and then consider Propranolol providing that there are no contra-indications.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement